MathSciNet Relay Station
MathSciNet bibliographic data
MR2678877 (2012a:65049) 65D18 (65K10 90C25 94A08)
Liu, Xinwu; Huang, Lihong Split Bregman iteration algorithm for total bounded variation regularization based image deblurring. J. Math. Anal. Appl. 372 (2010), no. 2, 486–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement